# SDR USAA2012102200008

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 38,017 hours, 16,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2927
- Condition: Inoperative
- Location: Cabin
- Part time: 38,017 hours, 16,932 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - EMERGENCY LIGHT OPERATION CHECK FAILED.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-51-38 AND JOB CARD 26C22033001.
